# SDR T8VA2021111700001

- Difficulty date: October 18, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N650SF
- Make and model: Cessna 650
- Aircraft serial: 6500034
- Aircraft time: 10,944 hours, 7,675 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Shaft
- Condition: Worn
- Location: Flap Actuator
- Component: Actuator
- Component part number: 727306B
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CREW REPORTED FLAPS INOPERATIVE, STUCK AT 7 DEGREES.  FAILED FL23 CURRENT LIMITER, REPLACED FL23 CURRENT LIMITER P/N ANL4. INVESTIGATED REASON FOR FAILED CURRENT LIMITER AND FOUND SEVERAL FLAP ACTUATORS SCREW SHAFTS TO BE ROUGH AND POSSIBLY BINDING UNDER A LOAD, AND ONE ACTUATOR ON THE LEFT WING THAT HAD A VERY WORN SCREW SHAFT THAT WAS CAUSING THE YOKE TO BIND ABOUT THE AREA THAT THE FLAPS WOULD BE ABOUT SEVEN DEGREES. REMOVED ALL FLAPS AND INSPECTED ALL COMPONENTS FOR CONDITION AND WEAR. CLEANED AND INSPECTED ALL COMPONENTS AND REASSEMBLE WITH SERVICEABLE ACTUATORS AND YOKES.
